Notre Dame Journal of Formal Logic

A correction to my paper ``A sole sufficient operator''.

T. C. Wesselkamper

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 551.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891899

Zentralblatt MATH identifier
0315.02020

Mathematical Reviews number (MathSciNet)
MR0387002

Digital Object Identifier
doi:10.1305/ndjfl/1093891899

Subjects
Primary: 02C05

Citation

Wesselkamper, T. C. A correction to my paper ``A sole sufficient operator''. Notre Dame Journal of Formal Logic 16 (1975), no. 4, 551. doi:10.1305/ndjfl/1093891899. http://projecteuclid.org/euclid.ndjfl/1093891899.


Export citation

See also

  • Orig: T. C. Wesselkamper. A sole sufficient operator. Notre Dame Journal of Formal Logic, volume 16, issue 1, (1975), pp. 86-88.